# SDR CHQA200900240

- Difficulty date: November 8, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 1457768
- Aircraft time: 15,552 hours, 13,418 cycles
- Engine: Allsn AE3007A
- Engine time: 18,374 hours, 15,731 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE FLIGHT CREW REPORTED THAT THE BAGGAGE SMOKE LIGHT CAME ON ALONG WITH A BAGG SMOKE MESSAGE ON EICAS.  AFTER A FEW SECONDS THE EICAS MESSAGE CLEARED BUT THE BAGGAGE SMOKE LIGHT REMAINED ON.  THE CREW VERIFIED THAT THERE WERE NO INDICATIONS OF SMOKE OR FIRE USING THE BAGGAGE COMPARTMENT VIEWER IN THE LAVATORY.  THE AIRCRAFT CONTINUED ON TO RIC AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE SYSTEM AND PERFORMED SYSTEM OPS CHECKED IAW AMM 26-15-00 WITH NO FURTHER DEFECTS NOTED.
